Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mmaguy115

Off Accutane For A Month, Back To 80Mg Or 40Mg?

Recommended Posts

So I was taken off accutane for about a month because of my blood results. First it was my high liver enzymes, because i was taking a work out supplement that had high Vit A count, then 2 weeks later it was because of my creatine Kinease levels, then another 2 weeks went by and my creatine kinease levels were even higher. After meeting with my primary physician, he said its probably due to my excessive working out that is causing all the ripping of my muscle fibers, not accutane.

Would it be appropriate to request from my doctor that I go back to 80mg, since it was the working out that resulted in my poor blood tests, not the accutane itself? I dont want my course to be pushed back 2 months and have to start on a low dose again.

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×